CSpace
Adaptive control for a class of nonlinear complex dynamical systems with uncertain complex parameters and perturbations
Liu, Jian1; Liu, Kexin2; Liu, Shutang3
2017-05-03
Source PublicationPLOS ONE
ISSN1932-6203
Volume12Issue:5Pages:16
AbstractIn this paper, adaptive control is extended from real space to complex space, resulting in a new control scheme for a class of n-dimensional time-dependent strict-feedback complex-variable chaotic (hyperchaotic) systems (CVCSs) in the presence of uncertain complex parameters and perturbations, which has not been previously reported in the literature. In detail, we have developed a unified framework for designing the adaptive complex scalar controller to ensure this type of CVCSs asymptotically stable and for selecting complex update laws to estimate unknown complex parameters. In particular, combining Lyapunov functions dependent on complex-valued vectors and back-stepping technique, sufficient criteria on stabilization of CVCSs are derived in the sense of Wirtinger calculus in complex space. Finally, numerical simulation is presented to validate our theoretical results.
DOI10.1371/journal.pone.0175730
Language英语
Funding ProjectNational Nature Science Foundation of China[61533011] ; National Nature Science Foundation of China[61273088] ; National Nature Science Foundation of China[61473133] ; Nature Science Foundation of Shandong Province, China[ZR2014FL015] ; Nature Science Foundation of Shandong Province, China[ZR2015AL015] ; Doctoral Research Foundation of University of Jinan[XBS1531] ; Foundation for University Young Key Teacher Program of Shandong Provincial Education Department, China
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:000400647000024
PublisherPUBLIC LIBRARY SCIENCE
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25428
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China
Recommended Citation
GB/T 7714
Liu, Jian,Liu, Kexin,Liu, Shutang. Adaptive control for a class of nonlinear complex dynamical systems with uncertain complex parameters and perturbations[J]. PLOS ONE,2017,12(5):16.
APA Liu, Jian,Liu, Kexin,&Liu, Shutang.(2017).Adaptive control for a class of nonlinear complex dynamical systems with uncertain complex parameters and perturbations.PLOS ONE,12(5),16.
MLA Liu, Jian,et al."Adaptive control for a class of nonlinear complex dynamical systems with uncertain complex parameters and perturbations".PLOS ONE 12.5(2017):16.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Jian]'s Articles
[Liu, Kexin]'s Articles
[Liu, Shutang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Jian]'s Articles
[Liu, Kexin]'s Articles
[Liu, Shutang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Jian]'s Articles
[Liu, Kexin]'s Articles
[Liu, Shutang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.